Authors: Farah, Ilijas 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Analytic hausdorff gaps II: The density zero ideal
Journal: Israel Journal of Mathematics
Volume: 154
First page: 235
Last page: 246
Issue Date: 1-Jan-2006
Rank: M22
ISSN: 0021-2172
DOI: 10.1007/BF02773608
Abstract: 
We prove two results about the quotient over the asymptotic density zero ideal. First, it is forcing equivalent to P(ℕJ/Fin*Rc, where Rc is the homogeneous probability measure algebra of character c. Second, if it has analytic Hausdorff gaps, then they look considerably different from previously known gaps of this form.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

13
checked on Jun 22, 2024

Page view(s)

28
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.